# SDR ABXA20241218261

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,500 hours, 34,449 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT R YAW DAMPER INOP CAME ON , AC RETURNED TO GATE(BTB) AND MTX GROUNDED AC , MTX DEFERRED R YAW DAMPER FOR DEPARTURE IAW MEL ABX-22-21-1 .AND RETURNED AC TO SERVICE .
